# SDR DALA2023060604612

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 IN REF TO NRC 00762 AND ER/A 489867-14TR REV N SEC III STEP 2. TOOLING MARKS (MISSDRILLED) ON INTERNAL PRODUCTION DOUBLER ON LOWER SILL AREA AT R4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00763: TOOLING MARKS (MISSDRILLED) ON INTERNAL PRODUCTION DOUBLER ON LOWER SILL AREA AT R4 DOOR WAS REPAIRED PER ER/A 609128-14 REV ORIGINAL AND PRI 609128-14 REV. 0. (2797107)
